# SDR IPXA2017031815280

- Difficulty date: February 21, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,399 hours, 14,664 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ADA004915
- Condition: Dented
- Location: Bs 715
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN CARGO BAY BELT FRAME DENTED AT BS 715, LONGERON 13R.  REPAIRED THE FRAME IAW EA 011-5310-01-A6678, REV I/R, AND EO MD11-5310-63633-A.  MAJOR REPAIR.
